# SDR CALA9700600

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbond
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 FT LONG AREA OF SKIN DISBOND NOTED ON UPPER SURFACE AT SPAR OF LEFT TRAILING EDGE OUTBOARD FOREFLAP 15 IN FROM OUTBOARD EDGE.  REMOVED FOREFLAP, REPAIRED AND REINSTALLED IN ACCORDANCE WITH SRM 57-50-0.
